Orbit-counting for nilpotent group shifts

MILES, Richard and WARD, Thomas (2008). Orbit-counting for nilpotent group shifts. Proceedings of the American Mathematical Society (PROC), 137, 1499-1507. [Article]

Abstract
We study the asymptotic behaviour of the orbit-counting function and a dynamical Mertens' theorem for the full G-shift for a finitely-generated torsion-free nilpotent group G. Using bounds for the M{\"o}bius function on the lattice of subgroups of finite index and known subgroup growth estimates, we find a single asymptotic of the shape
More Information
Share
Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email

Actions (login required)

View Item View Item